MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS POWER SUPPLY

ST. JUDE MEDICAL, INC. - CARDIOMEMS POWER SUPPLY
Model Number CM3022
Medical Device Problem Codes Material Frayed (1262); Sparking (2595)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported alleged sparks came from the power cord of the patient's external device unit while disconnected from the patient's device.Further examination of the power cord revealed the cause was believed to be chewing for a pet.A replacement device was sent to the patient and addressed the issue.

Brand Name
POWER SUPPLY
Common Device Name
POWER SUPPLY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key8555878
Report Number3004936110-2019-00191
Device Sequence Number2350051
Product Code MOM
UDI-Device Identifier05414734509916
UDI-Public5414734509916
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR